RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Levin, Leonid Anatol`evich

Statistics Math-Net.Ru
Total publications: 11
Scientific articles: 10

Number of views:
This page:584
Abstract pages:12785
Full texts:5963
References:135

http://www.mathnet.ru/eng/person24873
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/113270

Publications in Math-Net.Ru
2003
1. L. A. Levin, “One-Way Functions”, Probl. Peredachi Inf., 39:1 (2003),  103–117  mathnet  mathscinet  zmath; Problems Inform. Transmission, 39:1 (2003), 92–103
1978
2. P. Gach, G. L. Kurdyumov, L. A. Levin, “One-Dimensional Uniform Arrays That Wash Out Finite Islands”, Probl. Peredachi Inf., 14:3 (1978),  92–96  mathnet  zmath; Problems Inform. Transmission, 14:3 (1978), 223–226
1977
3. L. A. Levin, “On a concrete method of assigning complexity measures”, Dokl. Akad. Nauk SSSR, 234:3 (1977),  536–539  mathnet  mathscinet  zmath
1976
4. L. A. Levin, “On the principle of conservation of information in intuitionistic mathematics”, Dokl. Akad. Nauk SSSR, 227:6 (1976),  1293–1296  mathnet  mathscinet  zmath
5. L. A. Levin, “Various measures of complexity for finite objects (axiomatic description)”, Dokl. Akad. Nauk SSSR, 227:4 (1976),  804–807  mathnet  mathscinet  zmath
6. L. A. Levin, “Uniform tests of randomness”, Dokl. Akad. Nauk SSSR, 227:1 (1976),  33–35  mathnet  mathscinet  zmath
1974
7. L. A. Levin, “Laws of Information Conservation (Nongrowth) and Aspects of the Foundation of Probability Theory”, Probl. Peredachi Inf., 10:3 (1974),  30–35  mathnet  mathscinet  zmath; Problems Inform. Transmission, 10:3 (1974), 206–210
1973
8. L. A. Levin, “Universal Sequential Search Problems”, Probl. Peredachi Inf., 9:3 (1973),  115–116  mathnet  mathscinet  zmath; Problems Inform. Transmission, 9:3 (1973), 265–266
1970
9. A. K. Zvonkin, L. A. Levin, “The complexity of finite objects and the development of the concepts of information and randomness by means of the theory of algorithms”, Uspekhi Mat. Nauk, 25:6(156) (1970),  85–127  mathnet  mathscinet  zmath; Russian Math. Surveys, 25:6 (1970), 83–124
1969
10. L. A. Levin, “Some syntactic theorems on Ju. T. Medvedev's calculus of finite problems”, Dokl. Akad. Nauk SSSR, 185:1 (1969),  32–33  mathnet  mathscinet  zmath

1976
11. L. A. Levin, “Поправки к статье “Равномерные тесты случайности” (ДАН, т. 227, № 1, 1976 г.)”, Dokl. Akad. Nauk SSSR, 231:2 (1976),  264  mathnet
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019